Discussions By Condition: Gastrointestinal conditions

Awesome GI After Antibiotics

Posted In: Gastrointestinal conditions 0 Replies
  • Posted By: Anonymous
  • April 28, 2009
  • 03:20 PM

For as long as I can remember (I'm 33), I have had very soft stools (not diarrhea), up to three or four times per day which an urgency that rarely allows more than 30 minutes to find a toilet. I recently took a regiment of Amoxycillin 850 for chronic sinusitis. The sinusitis has, as a result, been eliminated. An additional benefit was a noticable change in motility. While I had the expected side-effect of diarrhea a couple of times during the regiment, once completed, my stools were very well-formed, passing usually only once per day, and with less urgency. This glorious state lasted for about a month following the antibiotic, and has since tapered off to the norm I knew beforehand. Why did this antibiotic help me so much and what can I do to get back to that wonderful state? Obviously, I cannot stay on antibiotics. I have tried probiotics, which were somewhat helpful, but the results were nothing like this.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?